This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I have been diagnosed with an over-active bladder which causes incontinence and pain after urination.A urologist has prescribed medication containing Tolterodine tartrate.Should I be taking this if I am already on medication for Atrial Fibrillation?Thanks.
I just read your post about Atrial Fib and meds for overactive bladder. I have Atrial Fib, and my doctor wanted to prescribe Vesicare. I read up on this med, and found it could cause irregular heartbeats.
This makes me nervous. What medication are you currently taking for the bladder problem? Is it working for you, and does it cause a problem with the heart?
I would like to hear from you since I'm right in the middle of trying to find the right med.
Did you ever find the right medication for your overactive bladder? I am now on Sanctura. I'm almost finished with the two week trial.
When I was first diagnosed with this problem, my doctor didn't think I had to change my lifestyle at all. I asked him about coffee in the morning, and he said go ahead and have a cup. It shouldn't matter.
I don't understand this since all the websites suggest eliminating caffeine, and so do the manufacturers of the meds prescribed for this ailment.
I stopped the caffeine on my own about a week ago. I still have a slight headache from the withdrawal. But, I must admit my problem is a lot better.
I don't know if I'll be taking Sanctura on a regular basis because of the cost. I may try Ditropan, because I think it's available in a generic version.
Let me know how you're making out with the Detrol . . .
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.